Loading...

[[[ smoking[countryCode].Name.replace("*", "") ]]] Download PDF Add to compare

Country News

  • Friday, November 29, 2019
  • Egypt- Banning e-cigarettes is not the answer, regulations must be based on market specific risk proportions: research fellow

  • Once e-cigarettes enter the market, the population will immediately drop cigarettes for vaping, and governments will lose out on a huge source of tax revenue

    It's clear that US cases of acute lung injury happened because of using illegal marijuana products [...] During the seventh annual UK E-Cigarette Summit which took place this month in London, Daily News Egypt interviewed Konstantinos Farsalinos, M.D Research Fellow, Onassis Cardiac Surgery Greece, Department of Pharmacology, University of Patras, Greece, to get his insights on the issue.

  • Wednesday, November 27, 2019
  • Vaping poses serious threat to children

  • Warren Lenney and 15 other paediatric healthcare professionals sound the alarm over e-cigarettes and call for the urgent education of young people on their dangers. We in the British Paediatric Respiratory Society advocate urgent health education targeted at children on the dangers of vaping. Children are the most important group to target if long-term health has any hope of improving. We also recommend medicinal-standard controls for the advertising and manufacturing of vaping products and tobacco. This is not currently the case.

  • Thursday, November 21, 2019
  • Up in smoke: are we wrong about the dangers of vaping?

  • Inside a laboratory in suburban Southampton, a corporate display board includes a portrait of Paracelsus, the 16th-century Swiss “father of toxicology”. It sits above his most memorable adage: “All things are poison … the dosage alone makes it so a thing is not a poison.” Next to this is the logo of British American Tobacco (BAT), whose cigarettes have poisoned to death more people than it would probably care to calculate.

    The lab, part of the tobacco company’s sprawling research and development centre, is a rare indoor space where smoking is legal. Marianna Gaca, a BAT biologist, shows me a robot.

  • Wednesday, November 20, 2019
  • SEVERE HEALTH WARNINGS ON E-CIGARETTES 'MAY STOP SMOKERS FROM SWITCHING TO VAPING'

  • The severity of health warnings on e-cigarette packaging may deter smokers from switching to vaping, a new study has revealed.

    Research undertaken by the Centre for Addictive Behaviours at London South Bank University (LSBU) has shown that using “reduced risk” messaging was more successful in encouraging tobacco smokers to switch to vapes, without enticing non-smokers to start. Lynne Dawkins, professor of nicotine and tobacco studies at LSBU, who led the research, added: ”Ultimately, if more smokers switch to e-cigarettes, there will be fewer smoking-related deaths and diseases.“

  • Monday, November 18, 2019
  • Kiwi vaping company Vapo sets its sights on premium market in UK

  • One of the biggest names in New Zealand vaping is making a play for the UK market.

    Vapo, the company owned by entrepreneurs Ben Pryor and Jonathan Devery, has hit retail shelves in the United Kingdom with a range of nicotine vape products.

    Michael Mason, who has been appointed as the national sales manager for Europe and the United Kingdom, says there has already been strong uptake of the products this far. "We're set to sign with some of the UK's best well-known vape retailers," Mason said.

  • Monday, November 18, 2019
  • GUM WARNING Boy, 2, vomits and collapses ‘lifeless’ on floor after chewing mum’s nicotine gum found in drawer

  • Sophie, from Port Talbot, said: "It was in their mouths for a couple of minutes and the next thing Tommy starting crying and saying he had a bad belly. Sophie said: "The doctor who saw Tommy was shocked, he had never seen anything like this. He had no idea how toxic it is."

    According to the NHS, large amounts of nicotine can prove "life threatening" to children. Symptoms of nicotine toxicity overdose or poisoning including vomiting, sweating, drowsiness, shaking, confusion and seizures.